# SDR CALA2019071301181

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 76,701 hours, 29,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33515103
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 2 SERVICE E CARD BLOCK 19CABIN EMERGENCY LIGHT TEST IS FAILING, WITH FAULT EPSU EXT LOAD FWD "L." FOUND WIRE 3351-5103 BETWEEN CONNECTOR 2870VC PIN B TO 2818VC PIN K BROKEN ABOUT 8 INCHES FROM 2818VC.  SUGGEST REPLACE WIRE ON ACCOUNT OF FLEX POINT AND CLAMPS IN AREA OF BREAK.  AWM 33-51-04. REPLACED WIRE 3351-5103 BETWEEN CONNECTOR 2870VC PIN B TO 2818VC PIN K. REF AWM 33-51-04. EMERGENCY LIGHT TEST OK.
